# SDR NACA2024081900001

- Difficulty date: August 19, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,084 hours, 19,328 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Hose
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU CHECK, FOUND SURGE VALVE DUCT HOSE DAMAGED. REMOVED AND REPLACED APU SURGE VALVE DUCT HOSE IAW AMM 49-53-01
